MathSciNet Relay Station
MathSciNet bibliographic data
MR548961 34B10
Taliaferro, Steven D. A nonlinear singular boundary value problem. Nonlinear Anal. 3 (1979), no. 6, 897–904.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement